RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 2, 2005, Volume 12, Number 1  


An efficient algorithm for solving the problem of minimizing polynomials in Boolean variables with the connectedness property
V. L. Beresnev
3
New greedy heuristics for the scheduling problem with limited resources
Yu. A. Kochetov, A. A. Stolyar
12
Perfect colorings of vertices of the graph $G(Z^2)$ in three colors
S. A. Puzynina
37
On a model of the optimal distribution of an indivisible resource
E. O. Rapoport
55
Existence of an equilibrium in a one-period model of an economy with investment
A. V. Sidorov
74
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020